MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION VERSACROSS ACCESS SOLUTION; CATHETER, STEERABLE

BOSTON SCIENTIFIC CORPORATION VERSACROSS ACCESS SOLUTION; CATHETER, STEERABLE
Model Number VXSK0122
Medical Device Problem Codes Difficult to Advance (2920); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Low Blood Pressure/ Hypotension (1914); Pericardial Effusion (3271)
Date of Event 02/19/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
It was indicated that the device will not be returned for evaluation.If there is any further relevant information obtained, a supplemental medwatch will be filed.A good faith effort to obtain additional information is in progress.If additional details become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that a pericardial effusion (pe) occurred.It was reported that during an atrial fibrillation procedure, a versacross access solution was selected for use.There was a baseline small effusion seen on transesophageal echocardiogram (tee).The patient had to be supported for low blood pressure all throughout the case where anesthesia had to keep increasing the pressers.After ablating the right inferior pulmonary vein (ripv), the physician checked on intracardiac echocardiography (ice) for pericardial effusion and saw it had grown substantially as compared to baseline.46 ablations had been performed.A pericardiocentesis was performed.The patient was admitted to intensive care unit and expected to fully recover.
 
Additional Manufacturer Narrative
Due to additional information received, this supplemental report is being updated for the fields describe event or problem (b5), in section b - adverse event or product problem, and device code (f10 and h6), in sections f - user facility / importer report information and h - device manufacturers only.It was indicated that the device will not be returned for evaluation.If there is any further relevant information obtained, a supplemental medwatch will be filed.
 
Event or Problem Description
It was reported that a pericardial effusion (pe) occurred.It was reported that during an atrial fibrillation procedure, a versacross access solution was selected for use.There was a baseline small effusion seen on transesophageal echocardiogram (tee).The patient had to be supported for low blood pressure all throughout the case where anesthesia had to keep increasing the pressers.After ablating the right inferior pulmonary vein (ripv), the physician checked on intracardiac echocardiography (ice) for pericardial effusion and saw it had grown substantially as compared to baseline.46 ablations had been performed.A pericardiocentesis was performed.The patient was admitted to intensive care unit and expected to fully recover.It was further reported that there was a minor setback when going transeptal as the first rf energy delivery for puncture did not send the wire through the septum.There was no difficulty noted with the ablation.The physician finished the last 2-4 ablations to complete the full workflow for pvi after the pe was noted.The physician does not believe that access solution or the ablation catheter was the cause.Act was therapeutic throughout the procedure and the patient has been discharged.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Device technical analysis it was indicated that the device was disposed; therefore, a technical analysis of the complaint device could not be completed.The reported allegation is not confirmed as there was no media provided and the device has not been returned to bsc for analysis.Device history record review: the manufacturing batch record review confirmed that the device met all material, assembly, and performance specifications.Labeling review: review of the instructions for use (ifu) confirmed there was relevant content and sufficient guidance with respect to the circumstances described within this complaint.No updates are required to the ifu as a result of this event.Risk assessment: a review of the versacross access solution risk documentation was completed and confirmed that the event of pericardial effusion and hypotension were defined in the risk documentation.This event type has been accounted for during product risk analysis to support acceptable risk benefit for the product.Investigation conclusion: boston scientific has assigned an investigation conclusion code of known inherent risk of device.The clinical events are anticipated in nature through residual risk communicated in the ifu for the device.From the dhr review, it is considered unlikely that defected device would leave the manufacturing as the wire undergoes 100% inspection for dome damage during manufacturing.

Brand Name
VERSACROSS ACCESS SOLUTION
Common Device Name
CATHETER, STEERABLE
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
multitenant #2, street #58 zon
cartago, 03 30106
CS   30106
Manufacturer Contact
mary crawford
4100 hamline avenue north
dc a330
saint paul, MN 55112
6514400979
MDR Report Key24571717
Report Number2124215-2026-13723
Device Sequence Number20928871
Product Code DXF
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K150709
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberVXSK0122
Device Catalogue NumberVXSK0122
Device Lot Number0037859248
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/19/2026
Supplement Date Received by Manufacturer03/13/2026
04/29/2026
Initial Report FDA Received Date03/11/2026
Supplement Report FDA Received Date04/02/2026
05/22/2026
Date Device Manufactured09/17/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age74 YR
Patient SexFemale
Patient Weight129 LB